# SDR DALA2024081908258

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 88,766 hours, 29,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 ON S/C FOUND 4 EA EMERG LITES INOP, ROWS 43-45 AND R4 EXTERIOR. CORRECTIVE ACTION: T/S AS PER B757 WDM 33-51-22, FOUND BLOWN FUSE F1 ON POWER SUPPLY M0736. REPLACED FUSE F1, ALL LIGHTS CK OK. REF B757 AMM 33-51. (6118845)
